# SDR SWAA970980

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- System (JASC): 2150 · Cabin Cooling System
- Part: Oil System
- Condition: Overserv
- Location: Rt Pack
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK,  CABIN BEGAN FILLING WITH SMOKE AFTER TURNING ON RIGHT PACK. \N\NINSPECTED AND FOUND RIGHT PACK OVERSERVICED WITH OIL. DESERVICED TO PROPER LEVEL. OPERATED PACK FOR ONE HOUR, NO DISCREPANCIES
